Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 202793, 9 pages
http://dx.doi.org/10.1155/2014/202793
Research Article

An Average Linear Difference Scheme for the Generalized Rosenau-KdV Equation

1Chengdu Technological University, Chengdu 610031, China
2School of Mathematics and Computer Science, Yangtze Normal University, Chongqing 408100, China

Received 14 June 2013; Accepted 7 January 2014; Published 25 February 2014

Academic Editor: Anjan Biswas

Copyright © 2014 Maobo Zheng and Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maobo Zheng and Jun Zhou, “An Average Linear Difference Scheme for the Generalized Rosenau-KdV Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 202793, 9 pages, 2014. https://doi.org/10.1155/2014/202793.